# SDR CALA0500156

- Difficulty date: May 22, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 21,816 hours, 7,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312, LBL 12.  A CAP WAS INSTALLED ON FLOORBEAM IAW ECRA 5321-01224.
